# SDR 08FDEA04652

- Difficulty date: October 31, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 18,800 hours, 10,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: A5397333620000
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT-OUT AT STRINGER 41R; FRAME 59A; STRAP P/N/A5397333620000 HAS A PREVIOUS BLEND OUT ON THE AFT END OF THE STRAP.  REMOVED & REPLACED PER SRM 51-40-23.
